# SDR TIPR20090014

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,032 hours, 19,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Zone 100
- Part time: 81,032 hours, 19,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REQUIRES EVALUATION BS 1489-BS 1530, STR 32L-35L.  REMOVED, FABRICATED AND INSTALLED DOUBLER AND FILLERS IAW SRM 53-00-01,51-20-01 AND 53-60-01.
